# SDR CA980707024

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Failed
- Location: Cabin Pressure
- Part time: 33,861 hours
- Component: Hamstd, 7638102
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: I, A

## Discrepancy

(CAN) AIRCRAFT DIVERTED AND UNSCHEDULED LANDING WHEN PRESSURIZATION SYSTEM WOULD NOT CONTROL CABIN PRESSURE BELOW 10,000 FEET, A/C IN CRUISE AT 25,000 FEET.  A/C DESCENT AND DEPRESSURIZATION WAS INITIATED.   REPLACED CABIN PRESSURE CONTROLLER AND OUTFLOW VALVE.  ALSO, REPLACED RT COALESCER BAG.  A/C RETURNED TO SERVICE.
